Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/51699
Title: Contrast-induced nephropathy is associated with new-onset atrial fibrillation in acute coronary syndrome after cardiac catheterization: Systemic review and meta-analysis
Authors: Narut Prasitlumkum
Chanavuth Kanitsoraphan
Veraprapas Kittipibul
Kittika Poonsombudlert
Nath Limpruttidham
Pattara Rattanawong
Pakawat Chongsathidkiet
Duke University Medical Center
Faculty of Medicine, Ramathibodi Hospital, Mahidol University
University of Hawaii at Manoa
Faculty of Medicine, Siriraj Hospital, Mahidol University
Jackson Memorial Hospital
Keywords: Medicine
Issue Date: 1-May-2019
Citation: Annals of Noninvasive Electrocardiology. Vol.24, No.3 (2019)
Abstract: © 2019 Wiley Periodicals, Inc. Introduction: Contrast-induced nephropathy (CIN) is associated with increased cardiovascular morbidity and mortality in patients with acute coronary syndrome (ACS). Recent studies suggest that CIN is associated with new-onset atrial fibrillation (AF) in patients with acute coronary syndrome (ACS) who underwent catheterization. However, a systematic review and meta-analysis of the literature have not been done. We assessed the association between CIN in patients with ACS and new-onset AF by a systematic review of the literature and a meta-analysis. Hypothesis: CIN is associated with new-onset AF in patients with ACS. Methods: We comprehensively searched the databases of MEDLINE and EMBASE from inception to April 2018. Included studies were published cohort studies that compared new-onset AF after cardiac catheterization in ACS patient with CIN versus without CIN. Data from each study were combined using the random effects, generic inverse variance method of DerSimonian and Laird to calculate risk ratios and 95% confidence intervals. Results: Five studies from December 2009 to February 2018 were included in this meta-analysis involving 5,640 subjects with ACS (1,102 with CIN and 4,538 without CIN). Contrast-induced nephropathy significantly correlates with new-onset AF after cardiac catheterization (pooled risk ratio = 2.84, 95% confidence interval: 1.66–4.87, p < 0.001, I 2  = 58%). Conclusions: Contrast-induced nephropathy is associated with new-onset AF threefold among patients with ACS after cardiac catheterization. Our study warranted further study to establish the causality between CIN and new-onset AF.
URI: http://repository.li.mahidol.ac.th/dspace/handle/123456789/51699
metadata.dc.identifier.url: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85059615406&origin=inward
ISSN: 1542474X
1082720X
Appears in Collections:Scopus 2019

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.